# SDR MASA20210316097

- Difficulty date: February 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENTS INNER SKIN LOWER EDGE OF AFT BAGGAGE BAY DOOR. SKIN LOWER EDGE OF AFT BAGGAGE BAY DOOR WAS REPAIRED PER EA 10-2021-016 REV IR.
